Second order stochastic processes and the dilation theory in Banach spaces
Annales de l'I.H.P. Probabilités et statistiques, Volume 16 (1980) no. 1, p. 29-38
@article{AIHPB_1980__16_1_29_0,
     author = {Weron, Aleksander},
     title = {Second order stochastic processes and the dilation theory in Banach spaces},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {16},
     number = {1},
     year = {1980},
     pages = {29-38},
     zbl = {0445.60010},
     mrnumber = {575174},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1980__16_1_29_0}
}
Weron, Aleksander. Second order stochastic processes and the dilation theory in Banach spaces. Annales de l'I.H.P. Probabilités et statistiques, Volume 16 (1980) no. 1, pp. 29-38. http://www.numdam.org/item/AIHPB_1980__16_1_29_0/

[1] S.A. Cobanjan and A. Weron, Banach space valued stationary processes and their linear prediction, Dissertationes Math., t. 125, 1975, p. 1-45. | MR 451373 | Zbl 0342.60031

[2] J. Górniak and A. Weron, An analogue of Sz.-Nagy's dilation theorem, Bull. Acad. Polon. Sci., t. 24, 1976, p. 867-872. | MR 425644 | Zbl 0343.47001

[3] J. Górniak and A. Weron, Aronszajn-Kolmogorov type theorems for positive definite kernels in locally convex spaces, Studia Math., t. 69 (to appear). | MR 647140 | Zbl 0473.46003

[4] A. Makagon, An isomorphic theorem for Banach space valued stationary stochastic sequences, Bull. Acad. Polon. Sci., t. 26, 1978, p. 169-173. | MR 488250 | Zbl 0385.60046

[5] A. Makagon and F. Schmidt, A decomposition of the density of operator valued measure in Banach spaces, Bull. Acad. Polon. Sci. (to appear).

[6] V. Mandrekar and H. Salehi, Subordination of infinite-dimensional stationary stochastic processes, Ann. Inst. Henri Poincaré, t. 6, 1970, p. 115-130. | Numdam | MR 268953 | Zbl 0196.19101

[7] P. Masani, Dilations as propagators of Hilbertian varieties, S. I. A. M. J. Anal., t. 9, 1978, p. 414-456. | MR 500218 | Zbl 0391.47005

[8] P. Masani, Propagators and dilations, Lecture Notes in Math., p. 656, 1978, p. 95-117, Springer Verlag. | MR 521025 | Zbl 0388.46017

[9] M. Metivier, Integrations with respect to processes of linear functionals, Séminaire de Rennes, 1975.

[10] M. Metivier and J. Pellaumail, Cylindrical stochastic integral, Séminaire de Rennes, 1976.

[11] W. Mlak, Dilations of Hilbert space operators (general theory), Dissertationes Math., t. 153, 1978, p. 1-61. | MR 496046 | Zbl 0411.47004

[12] W. Mlak and A. Weron, Dilations of Banach space operator valued functions, Ann. Polon. Math. (to appear). | MR 599254 | Zbl 0454.47008

[13] Nguyen Van Thu and A. Weron, Examples of non-stationary Banach space valued processes of second order, Lecture Notes in Math., t. 656, 1978, p. 171- 181, Springer Verlag. | Zbl 0394.60039

[14] R. Payen, Functions aleatoires du second ordre a valeurs dans un espace de Hilbert, Ann. Inst. Henri Poincaré, t. 3, 1967, p. 323-396. | Numdam | MR 231438 | Zbl 0159.45901

[15] M. Rosenberg, Mutual subordination of multivariate stationary processes over any locally compact Abelian group, Z. Wahrschernlichkeits theorie verw. Geb., t. 12, 1969, p. 333-343. | MR 251790 | Zbl 0235.60038

[16] F.H. Szafraniec, On the boundedness condition involved in dilation theory, Bull. Acad. Polon, t. 24, 1976, p. 877-881. | MR 425645 | Zbl 0343.47003

[17] F.H. Szafraniec, Dilations on involution semigroups, Proc. Amer. Math. Soc. | MR 473873 | Zbl 0369.47004

[18] F.H. Szafraniec, Apropos Professor Masani's talk, Lecture Notes in Math., t. 656, 1978, p. 245-249. | MR 521034 | Zbl 0388.46018

[19] A. Weron, Prediction theory in Banach spaces, Lecture Notes in Math., t. 472, 1975, p. 207-228, Springer Verlag. | MR 394849 | Zbl 0314.60032

[20] A. Weron, Remarks on positive-definite operator valued functions in Banach spaces, Bull. Acad. Polon. t. 24, 1976, p. 873-876. | MR 433233 | Zbl 0343.47002